Holomorphic families of immersions and higher analytic torsion forms
Astérisque, no. 244 (1997) , 283 p.
@book{AST_1997__244__R1_0,
     author = {Bismut, Jean-Michel},
     title = {Holomorphic families of immersions and higher analytic torsion forms},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {244},
     year = {1997},
     zbl = {0899.32013},
     mrnumber = {1623496},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1997__244__R1_0/}
}
TY  - BOOK
AU  - Bismut, Jean-Michel
TI  - Holomorphic families of immersions and higher analytic torsion forms
T3  - Astérisque
PY  - 1997
DA  - 1997///
IS  - 244
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1997__244__R1_0/
UR  - https://zbmath.org/?q=an%3A0899.32013
UR  - https://www.ams.org/mathscinet-getitem?mr=1623496
LA  - en
ID  - AST_1997__244__R1_0
ER  - 
%0 Book
%A Bismut, Jean-Michel
%T Holomorphic families of immersions and higher analytic torsion forms
%S Astérisque
%D 1997
%N 244
%I Société mathématique de France
%G en
%F AST_1997__244__R1_0
Bismut, Jean-Michel. Holomorphic families of immersions and higher analytic torsion forms. Astérisque, no. 244 (1997), 283 p. http://numdam.org/item/AST_1997__244__R1_0/

[1] Atiyah M. F., Bott R., Patodi V. K., On the heat equation and the Index Theorem, Invent Math., 19 (1973), 279-330. | DOI | EuDML | Zbl | MR

[2] Baum P., Fulton W., Macpherson R., Riemann-Roch for singular varieties, Publ. Math. IHES, 45 (1975), 101-146. | DOI | Numdam | EuDML | Zbl | MR

[3] Berline N., Getzler E., Vergne M., Heat kernels and Dirac operators, Grundl. Math. Wiss. Band 298. Berlin-Heidelberg-New-York, Springer 1992. | Zbl | MR

[4] Bismut J.-M., The index Theorem for families of Dirac operators: two heat equation proofs, Invent. Math., 83 (1986), 91-151. | DOI | EuDML | Zbl | MR

[5] Bismut J.-M., Superconnection currents and complex immersions, Invent. Math., 99 (1990), 59-113. | DOI | EuDML | Zbl | MR

[6] Bismut J.-M., Koszul complexes, harmonic oscillators and the Todd class, J.A.M.S., 3 (1990), 159-256. | Zbl | MR

[7] Bismut J.-M., Formules de Lichnerowicz et théorème de l'indice, Proceedings of the Conference in honour of A. Lichnerowicz, D. Bernard, Y. Choquet-Bruhat eds., Vol. Géom. Diff. pp 11-31. Travaux en cours, Paris: Hermann 1988. | Zbl | MR

[8] Bismut J.-M., Equivariant short exact sequences of vector bundles and their analytic torsion forms. Comp. Math., 93 (1994), 291-354. | Numdam | EuDML | Zbl | MR

[9] Bismut J.-M., The infinitesimal Lefschetz formulas: a heat equation proof, J. Fund. Anal., 62 (1985), 435-457. | DOI | Zbl | MR

[10] Bismut J.-M., Familles d'immersions et formes de torsion analytique en degré supérieur. C.R. Acad. Sci. Paris, 320, série I (1995), 969-974. | Zbl | MR

[11] Bismut J.-M., Berthomieu A., Quillen metrics and higher analytic torsion forms, J. reine angew. Math., 457 (1994), 85-184 | EuDML | Zbl | MR

[12] Bismut J.-M., Cheeger J., η-invariants and their adiabatic limits, J.A.M.S., 2 (1989), 33-70. | Zbl | MR

[13] Bismut J.-M., Gillet H., Soulé C., Analytic torsion and holomorphic determinants bundles, I, Comm. Math. Phys., 115 (1988), 49-78. | DOI | Zbl | MR

[14] Bismut J.-M., Gillet H., Soulé C., Analytic torsion and holomorphic determinants bundles, II, Comm. Math. Phys., 115 (1988), 79-126. | DOI | Zbl

[15] Bismut J.-M., Gillet H., Soulé C., Analytic torsion and holomorphic determinants bundles, III, Comm. Math. Phys., 115 (1988), 301-351. | DOI | Zbl | MR

[16] Bismut J.-M., Gillet H., Soulé C., Bott-Chern currents and complex immersions. Duke Math. Journal, 60 (1990), 255-284. | DOI | Zbl | MR

[17] Bismut J.-M., Gillet H., Soulé C., Complex immersions and Arakelov geometry, The Grothendieck Festschrift, P. Cartier and al. eds, pp. 249-331. Prog. Math. n° 86. Boston-Basel-Berlin, Birkhäuser, 1990. | Zbl | MR

[18] Bismut J.-M., Köhler K., Higher analytic torsion forms and anomaly formulas, J. of Alg. Geom., 1 (1992), 647-684. | Zbl | MR

[19] Bismut J.-M., Lebeau G., Complex immersions and Quillen metrics, Publ. Math. IHES, 74 (1991), 1-297. | DOI | Numdam | EuDML | Zbl | MR

[20] Bott R., Chern S. S., Hermitian vector bundles and the equidistribution of the zeros of their holomorphic sections, Acta Math., 114 (1968), 71-112. | DOI | Zbl | MR

[21] Chazarain J., Piriou A., Introduction à la théorie des équations aux dérivées partielles linéaires, Paris, Gauthier-Villars, 1981. | Zbl | MR

[22] Faltings G., Lectures on the arithmetic Riemann-Roch theorem, Ann. Math. Studies, Princeton University Press, Princeton 1992 | Zbl | MR

[23] Getzler E., A short proof of the Atiyah-Singer Index Theorem, Topology, 25 (1986), 111-117. | DOI | Zbl | MR

[24] Gillet H., Soulé C., Arithmetic Intersection Theory, Publ. Math. IHES, 72 (1990), 93-174. | DOI | Numdam | EuDML | Zbl | MR

[25] Gillet H., Soulé C., Characteristic classes of algebraic vector bundles with Hermitian metric, Ann. of Math., I, 131 (1990), 163-203. | DOI | MR | Zbl

Gillet H., Soulé C., Characteristic classes of algebraic vector bundles with Hermitian metric, Ann. of Math., II, 131 (1990), 205-238. | DOI | Zbl | MR

[26] Gillet H., Soulé C., Analytic torsion and the arithmetic Todd genus, Topology, 30 (1991), 21-54. | DOI | Zbl | MR

[27] Gillet H., Soulé C., An arithmetic Riemann-Roch Theorem, Invent. Math., 110 (1992), 473-543. | DOI | EuDML | Zbl | MR

[28] Griffiths P., Harris J., Principles of algebraic geometry, New-York, Wiley, 1978. | Zbl | MR

[29] Hitchin N., Harmonic spinors, Adv. Math., 14 (1974), 1-55 | DOI | Zbl | MR

[30] Hörmander L., The analysis of linear partial differential operators, I, Grundl. Math. Wiss. Band 256, Berlin-Heidelberg-New-York, Springer, 1983. | Zbl | MR

[31] Kobayashi S., Differential geometry of complex vector bundles. Iwanami Shoten and Princeton University Press, 1987. | DOI | Zbl | MR

[32] Quillen D., Superconnections and the Chern character, Topology, 24 (1985), 89-95. | DOI | Zbl | MR

[33] Quillen D., Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl., 14 (1985), 31-34. | DOI | Zbl

[34] Ray D. B., Singer I., Analytic torsion for complex manifolds, Ann. of Math., 98 (1973), 154-177. | DOI | Zbl | MR

[35] Taylor M., Pseudodifferential operators, Princeton, Princeton Univ. Paris, 1981. | Zbl | MR